# SDR CA130726003

- Difficulty date: July 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10 hours
- Engine: Pwc PW150A
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 400263601
- Condition: Odor
- Location: Galley
- Part time: 354 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) IN CRUISE, F/A NOTICED THE PRESENCE OF AN ELECTRICAL ODOR AND SMOKE ORIGINATING FROM THE LEFT COFFEEMAKER. THE CIRCUIT BREAKER WAS PULLED AND THE ODOR/SMOKE DISSIPATED. UNIT HAS BEEN REMOVED AND WILL BE SUBJECTED TO FURTHER INVESTIGATION.
